# SDR DXTA2025032102744

- Difficulty date: March 18, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 17,864 hours, 13,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid Valve
- Part number: 5035001
- Part serial: 0817
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR SECONDARY SEAL: WITH APU ON AND BLEED AIR OFF THE ACOUSTIC SEAL IN DOOR FRAME INTERFERES WITH OPENING AND CLOSING MAIN CABIN DOOR.  BINDING BETWEEN THE DOOR HARDWARE AND THE INFLATED SEAL. THE SEAL APPEARS DAMAGED IN ALL OF THE AREAS WHERE THERE IS BINDING. CORRECTIVE ACTION; REPLACED ACOUSTIC VALVE. PERFORMED OPS/LEAK CHECK IAW CE 560XLS AMM 52-10-04. ALL CHECKS GOOD AT THIS TIME.
